| Model Number |
PNDL, 5BV WGN 32G 4MM 50CT 60/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned, product evaluation in process.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2025 to ensure the replacement products resolved the initial concern.Able to establish contact with customer who indicated replacement products resolved initial concern.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated the insulin "gets stuck" and that it happened during the dispensing of the insulin.Customer has 2 different pen injectors: lantus solostar and humalog kwikpen; per the customer the issue is only with the humalog kwikpen.Customer stated the package had not been open or damaged when received.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 23-feb-2026: h3: was the device evaluated by the manufacturer and if the device was not evaluated, select from the approved fda codes or select 'other' and enter text in h10.H6: updated fda¿s type, findings and conclusions codes.H10: pen needles were returned.Unable to ship returned product to the manufacturer due to biohazard.Return product scrapped.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.